# SDR SWAA117120

- Difficulty date: October 13, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 26,352 hours, 15,508 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT HORIZONTAL LOWER IN SPAR SKIN CRACKED AT STA 101.90.  REPAIRED SKIN PER SM.
